Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Paul86

Lactic Acid while on minocycline

I would not do this. I am also on mino atm, the medicine delays the healing process of your skin. It can cause hyperpigmentation if you use treatments like lactic acid. I would wait until you are off it.

Share this post


Link to post
Share on other sites
I would not do this. I am also on mino atm, the medicine delays the healing process of your skin. It can cause hyperpigmentation if you use treatments like lactic acid. I would wait until you are off it.

Share this post


Link to post
Share on other sites

im also on minocycline, does it help you btw? i tak 100 mg each day but it does not seem to do shit.. im taking it 3 weeks now.

Share this post


Link to post
Share on other sites

Antibiotics usually take a couple of months to work for acne. Imho they mostly just create more resistant strains of bacteria. *shrug* I don't know why it would delay the healing process of your skin, but I'm not saying you are wrong either.

Share this post


Link to post
Share on other sites

hmm. hopefully it will kick in this week.I got some cyts on my back and under my jawline a few. damn they suck.. Sometimes i get so frustrated i get me a needle and make a little hole and try to sqeeze them out, if it pops it is so yuk omg. so much pus i have never seen! and blood..

Anyway often this won't work and people need to go on accutane. I have 1month 1 week to go on this stuff. if little to no result im gonna get accutane. Anyway this is offtopic. Well i don't know if I would wait, but with accutane it is said to wait minimum of half a year cuz of thin skin and slow recovery. I don't know how minocycline effects this. I will ask my derm in about a month anyways. I will wait till then anyway with the peeling stuff.

My scars are pretty bad, but first of all I need to get rid of the active acne. first things first.

btw, first week i got kinda sick of this stuff. did you too? Like dizzy and feeling kinda drunk although i didn't feel the happy thing like the real drunk thing.

Share this post


Link to post
Share on other sites

Paul - maybe you could do a test patch and see how your skin reacts.

If there's any sort of inflammation or redness and/or peeling, wait until a few weeks after stopping mino before using lactic peels. There shouldn't be any visible peeling if you're using the lactic acid correctly and your skin can handle it properly.

Share this post


Link to post
Share on other sites

I know mino does make your skin sensitive and easier to hyperpig, I think it says in the script info that comes with the meds. If your just using mino for another month to see if it works, just wait.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×